# SDR SWAA2025060968123

- Difficulty date: May 6, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 64,212 hours, 34,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BILGE AREA ANGLE BTW BS 907 TO BS 927 AND BTW STR 25R TO STR 27R AT AFT CARGO COMPARTMENT.   REPLACED ANGLE LOCATED BTW BS 907 TO BS 927 AND BTW STR 25R TO STR 27R AT AFT CARGO COMPARTMENT. IAW B737-700 SRM:51-40-02 AND DWG 147A7221 SHEET: 24 REV -.
